# SDR AALA202312119811

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 64,259 hours, 37,338 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310204
- Part serial: 2098
- Condition: Leaking
- Location: Apu Lube
- Part time: 3,520 hours, 2,143 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG DIRTY SOCK SMELL ON DESCENT WITH ENGINES AT IDLE. MAINTENANCE REPLACED THE APU LUBE UNIT PER AMM 49-91-45 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
